# SDR COMA9710186

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: High Oil Consum
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE OIL PRESSURE DROPPED TO 52 PSI.  OIL CONSUMPTION WAS EXCESSIVE.  REPLACED ENGINE.
